# SDR AALA202404093318

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 85,245 hours, 10,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 4d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY LIGHT AT SEAT 4D INOP. **SUPPLEMENTAL REPORT FOR AALA202404083318.** (CLOSED). MAINTENANCE REMOVED & REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT SEAT 4D,AFT IN REF TO AMM 31-51-05.
